Eisenstein series and Ramanujan-type series for 1/π

Nayandeep Deka Baruah, Bruce C. Berndt

Research output: Contribution to journalArticlepeer-review


Using certain representations for Eisenstein series, we uniformly derive several Ramanujan-type series for 1/π.

Original languageEnglish (US)
Pages (from-to)17-44
Number of pages28
JournalRamanujan Journal
Issue number1
StatePublished - Dec 2010


  • Eisenstein series
  • Modular equations
  • Theta-functions

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Eisenstein series and Ramanujan-type series for 1/π'. Together they form a unique fingerprint.

Cite this